# SDR USAA001423

- Difficulty date: August 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CORRODED 1 INCH BY 6 INCHES, STATION 1309-1322 L28R.  REPLACED INTERCOSTAL PER SRM 51-30.  (M)
